Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Godfrey Harold Hardy 1877-1947


Author: Norbert Wiener
Journal: Bull. Amer. Math. Soc. 55 (1949), 72-77
DOI: https://doi.org/10.1090/S0002-9904-1949-09165-6
This work is cited by: Bull. Amer. Math. Soc., Volume 55, Number 11 (1949), 1082--1082
MathSciNet review: 0028232
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1949-09165-6